# SDR 20071227209

- Difficulty date: December 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N209CM
- Make and model: Beech B200
- Aircraft serial: BB1613
- Aircraft time: 5,760 hours, 6,752 cycles
- Engine: Pwa PT6A42
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 6587C
- Part serial: 4923
- Condition: Corroded
- Location: Rudder
- Part time: 5,760 hours, 6,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE RUDDER PEDALS KICKED HARD LT CAUSING LOSS OF DIRECTIONAL CONTROL.  ABORTED TAKEOFF AND TAXIED TO RAMP.  MX PERFORMED A RUDDER BOOST TEST AND NOTED DURING RUN-UP THAT THE RT ENGINE RUDDER BOOST DID NOT RESPOND.  THE LT ENGINE RUN-UP CAUSED THE RUDDER BOOST TO ACTIVATE.  REMOVED AND REPLACED RUDDER BOOST DIFFERENTIAL SWITCH MFG PN 658-7C (P/N 101-384119-1) S/N OFF 4923 - S/N ON 6508.
